# SDR CALA0400519

- Difficulty date: May 30, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 25,005 hours, 8,087 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0958
- Condition: Malfunctioned
- Location: Fwd Galley
- Part time: 20,264 hours, 5,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT'S REPORTED SMOKE AROUND THE FORWARD GALLEY APPROXIMATELY 10 MINUTES AFTER TAKEOFF FROM IAH.  THE SMOKE DISSIPATED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  A SMOKE INSPECTION WAS PERFORMED AND NOTHING ABNORMAL WAS FOUND.  MAINTENANCE FOUND THAT THE FORWARD GALLEY INBOARD OVEN GOT MUCH HOTTER THAN THE OTHERS.  THE OVEN WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  NO OTHER DISCREPANCIES WERE NOTED.
